Exercise while on PEP
Apr 17, 2013
Hello Dr. Young ! I have felt a little bit of drowsiness and fatigue on some days while on PEP but not enough to change my routine. I would like to know if 35-40 minutes of swimming at a moderate speed, 4-5 times a week would be OK, which is what I usually do. Thanks KS
Response from Dr. Young
Hello and thanks for posting.
There's no conflict with HIV medications and exercise. Indeed, most people would benefit from incorporating exercise into their daily routine.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Enlarged Lymph Nodes After Kissing Cold Sore Worried I Have HIV
- Itchy Balls After Touching Anus Sign Of HIV AIDS
- Itchy Testicles After Licking Anus Sign Of HIV AIDS
- Itchy Vagina After Touching Dried Semen Sign Of HIV AIDS
- Pain In Urethra After Anal Fingering Worried I Have
- Penis Discharge After Rubbing Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.